Couldn't find what you looking for?

TRY OUR SEARCH!

:'(

I was taking ayurvedic treatment for 4wks as prescribed by an ayurvedic practitioner to treat my depression. I was also taking medication (low dosage of Zyprexa, Prothiadon, Xanax - all small doses as prescribed by psychiatrists). It was advised that Ayurvedic medication would not interfere with normal medication, and I could take them together. The Ayurvedic formula included Aswagandha, Brahmi, Vacha and 24 carot gold! It was a mixture of tablets, pastes and oils and a diet.

A week ago I stopped the Ayurvedic treatment, I'd taken it for 4wks and felt no significant improvement. I also stopped taking Zyprexa a week before I ceased the Ayurvedic treatment.

Now I'm much worse! I'm feeling suicidal, incoherent - I mumble and murmur strange words, I'm having severe panic attacks, I can't be left alone for 30mins, and my relatives are talking about having me hospitalized.

Able to write this evening after taking some Zyprexa. This won't last and tomorrow I will wake up just as bad.

Are these withdrawal side effects from the Ayurvedic medication or from Zyprexa ? Has anyone had bad symptoms from taking Ayurvedic herbal remedies ?
The practitioner says there's no side effects with Ayurvedic remedies, and he will not take my calls.

It took almost a week for this severe withdrawal to occur. What do I do ? I can't go on like this. It's like living inside a cyclone of self-torture.

Any answers or suggestions. Please help!!!!!!!!!!

Loading...

This is for nisha hurting-wow im very sorry u are feeling so bad cuz I myself have a strong faith in herbal remedies.I unfortunately stopped doing any of my herbal treatments since i got married cuz i have health insurance and I really have to say I wish I would have never turned my back on natures finest pure drugs.I feel that since I have gone towards the conventional med way my whole body has done a 160!I want badly to ween myself away from the conventional meds and go to an herbalist or ayurvedic doc but I am having a hard time as well with getting away from meds cuz they really take u to another level sometimes and to some places u never wanted to go-evil and sick places.I am by no means a doctor but I do believe that your body is the answer to everything.If u dont listen to it than why would u listen to a textbook solution to your issues?I want desparately to be able to answer your question but I dont have one but i do have advice.Whether u take it is on u.Please do yourself the favor of going straight to the source of where youre meds stopped working and became youre enemy and try to get some answers!!It nakes me sick how docs hand out meds like candy but when u are having issues with them or have questions they are nowhere to be reached!Good luck and hang in there sunshine!We all have days like this and it will pass I promise!Now if I could listen to my own advice sometimes life wouldnt be so tangled and webbed!!!
Reply

Loading...

hi ru in mumbai.. i suffer depression since 8 years. i have taken 18 electric shocks ECT to revive myself.. im on medications since 8 years.. i would strongly advice u to go and ask the psychiatrist to give u an injection of phenergen ... please understand if u sleep for 2-3 days continously after this injection u will feel much lighter and will be able to cope up... please try this as soon as possible.. regards
Reply

Loading...

Hi!!! Rohan Roi, i read ur problem, just see pearlscorniche.com/yoga-relaxations.html..
u definitely got a solution.. if u belive then contact them.. thn get a solution.. dont worry..
Reply

Loading...

hi,
ok- forget about the pain and the misery. ive gone through much worse myself. its all imagined ya. and i know exactly what you mean.

im very spiritually minded. the exact symptoms we are talking about are written for people with a spiritual awakening;
if you arent thinking on spiritual lines; you must remember that the mind is a field. fields grow crops- they also grow weeds. dont bother about the weeds. its not necessary at all. its there- agreed- but you dont need to act on it.
ayurveda may not have side effects; but the other drugs do. go onto this site and download the book called paxil withdrawl guide. its sort of the same drug you were taking;www.SPAM.org - trust me- it ll work! a lot of chemicals get imbalanced, and body just responds in this manner- you are NOT your thoughts. simple as that. and it WILL pass. it WILL. trust me- ive been through the worst where every cell believed it was the end; that i was the worst of the worst- no hope in this life or even heaven if i went there- not with these feelings!! but it passed- like everyone said it would - it did. and thats important- IT DOES PASS.
so chill out- take walks, read the guide. dont have much tea/coffee/sugar. join a good meditation class; you wont even believe how much it will help.
incidentally try acupuncture- it is as efficient as drugs- hope you know that the WHO agrees to that now; it was the start of my recovery during my worst phase and it helped !!
god bless- becuase hes watching you
Reply

Loading...

hi
What you experienced was a real bad withdrawal from prescribed medication. I used to be on mood stabilizer and anti-depressants. Every time i try to stop taking them for few days i had similar symptoms as yours, really bad depression, anxiety, and had urges to be self- destructive. My advice is to try a western antidepressant or stick to the one that you are taking, if that helps, then during your treatment you should focus on improving your nutrition, take supplements as well, add soothing and uplifting activities to your lifestyle, read books that help with depression, right a journal and make a note of your mood during the day and what were you doing at the time. Most importantly EXERCISE, EXERCISE AND EXERCISE!!! Try Yoga. That is an antidepressant itself. Do more research on natural treatments while you are getting treated w/ Zyprexa or other meds. When you will get better and made a habit of doing most of things i mentioned above, you can then when off from your meds under a physician's supervision, but remember you may still experience a bad withdrawal symptom and if you prepare yourself of what's coming before you stop taking meds you will get past through it. I did it and i kept telling myself that it will pass and i exercised regularly, ate well, stayed close to my family members and friends. Also you need to address the issues behind the depression while on medication. Psychotherapy helps a LOT! Maybe it will take few months or a year but i suggest to do your part of work as well because there is no magic pill that will cure your depression, it may ease it and re leave you from some pain but the rest is up to you to work hard at getting better. I HOPE THIS HELPS!
Reply

Loading...

SIR,HOW CAN I REMOVE DIPPRESION COMPLETLY.

Reply

Loading...

I have been healed of depression by AYURVEDA. So no needs to be hopeless.It works slowly but completely cures you.
Reply

Loading...